Journal article icon

Journal article

Wave packet pseudomodes of twisted Toeplitz matrices

Abstract:

The pseudospectra of banded, nonsymmetric Toeplitz or circulant matrices with varying coefficients are considered. Such matrices are characterized by a symbol that depends on both position (x) and wave number (k). It is shown that when a certain winding number or twist condition is satisfied, related to Hörmander's commutator condition for partial differential equations, ε-pseudoeigenvectors of such matrices for exponentially small values of ε exist in the form of localized wave packets. The ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/cpa.20034

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS More from this journal
Volume:
57
Issue:
9
Pages:
1233-1264
Publication date:
2004-09-01
DOI:
EISSN:
1097-0312
ISSN:
0010-3640
Language:
English
Pubs id:
pubs:24682
UUID:
uuid:ca541e69-a931-419b-be8a-73d1ab6b4968
Local pid:
pubs:24682
Source identifiers:
24682
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP